Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Acta Cybernetica
Accepted Papers
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Board
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 10 No. 4 (1992)
Vol. 10 No. 4 (1992)
Published:
1992-06-01
Regular articles
The self-organizing list and processor problems under randomized policies
T. Makjamroen
283-302
PDF
The Boolean closure of DR-recognizable tree languages
Eija Jurvanen
255-272
PDF
On minimal and maximal clones
László Szabó
323-327
PDF
On a special composition of tree automata
Balázs Imreh
237-242
PDF
Computing maximum valued regions
Gerhard J. Woeginger
303-315
PDF
A queuing model for a processor-shared multi-terminal system subject to breakdowns
B. Almási
273-282
PDF
Regularizing context-free languages by AFL operations : concatenation and Kleene closure
Jürgen Dassow
243-253
PDF
On the Boolean structure of fuzzy logical systems : a counter example
József Dombi, Gy. Lencsés
317-322
PDF
A criterion for the simplicity of finite Moore automata
András Ádám
221-236
PDF
Developed By
Open Journal Systems
Information
For Readers
For Authors
For Librarians
Make a Submission
Make a Submission
Most read in last month
How Egocentric Distance Estimation Changes in Virtual Environments by Using a Desktop Display or the Gear VR
59
Invariants and String Properties in the Analysis of the Knuth-Morris-Pratt Algorithm
56
Effective Supervision of Students' Activity During Classroom Learning and Testing
53
Approximations to the Normal Probability Distribution Function using Operators of Continuous-valued Logic
52
Detecting Uninitialized Variables in C++ with the Clang Static Analyzer
48
Current Issue